Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 408525, 20 pages
Research Article

Existence of Oscillatory Solutions of Singular Nonlinear Differential Equations

Department of Mathematics, Faculty of Science, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic

Received 10 October 2010; Revised 25 February 2011; Accepted 23 March 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Irena Rachůnková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irena Rachůnková, Lukáš Rachůnek, and Jan Tomeček, “Existence of Oscillatory Solutions of Singular Nonlinear Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 408525, 20 pages, 2011. doi:10.1155/2011/408525